AMS eContent Search Results
Matches for: msc=(57M27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 202 found      Go to page: < 2 3 4 5 6 7

[121] Eriko Hironaka. Generalized lantern relations and planar line arrangements. Contemporary Mathematics 572 (2012) 113-125.
Book volume table of contents   
View Article: PDF

[122] E. Gorsky. $q,t$-Catalan numbers and knot homology. Contemporary Mathematics 566 (2012) 213-232.
Book volume table of contents   
View Article: PDF

[123] András Némethi and Fernando Román. The lattice cohomology of $S^3_{-d}(K)$. Contemporary Mathematics 566 (2012) 261-292.
Book volume table of contents   
View Article: PDF

[124] Xian’an Jin and Fuji Zhang. The Homfly and dichromatic polynomials. Proc. Amer. Math. Soc. 140 (2012) 1459-1472. MR 2869131.
Abstract, references, and article information   
View Article: PDF

[125] Michael J. Williams. Handle number one links and Generalized Property $R$. Proc. Amer. Math. Soc. 140 (2012) 1105-1109. MR 2869095.
Abstract, references, and article information   
View Article: PDF

[126] Shin Satoh and Yumi Tomiyama. On the crossing numbers of a virtual knot. Proc. Amer. Math. Soc. 140 (2012) 367-376. MR 2833547.
Abstract, references, and article information   
View Article: PDF

[127] Sebastian Baader and Masaharu Ishikawa. Legendrian framings for two-bridge links. Proc. Amer. Math. Soc. 139 (2011) 4513-4520. MR 2823096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Youngsik Huh, Sungjong No and Seungsang Oh. Stick numbers of $2$-bridge knots and links. Proc. Amer. Math. Soc. 139 (2011) 4143-4152. MR 2823059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Shinya Harada. Hasse-Weil zeta function of absolutely irreducible $\mathrm{SL}_{2}$-representations of the figure $8$ knot group. Proc. Amer. Math. Soc. 139 (2011) 3115-3125. MR 2811266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Oliver T. Dasbach and Adam M. Lowrance. Turaev genus, knot signature, and the knot homology concordance invariants. Proc. Amer. Math. Soc. 139 (2011) 2631-2645. MR 2784832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Marco Mackaay, Marko Stošić and Pedro Vaz. The 1,2-coloured HOMFLY-PT link homology. Trans. Amer. Math. Soc. 363 (2011) 2091-2124. MR 2746676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] David Futer, Efstratia Kalfagianni and Jessica S. Purcell. Slopes and colored Jones polynomials of adequate knots. Proc. Amer. Math. Soc. 139 (2011) 1889-1896. MR 2763776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Matthew Hedden. On Floer homology and the Berge conjecture on knots admitting lens space surgeries. Trans. Amer. Math. Soc. 363 (2011) 949-968. MR 2728591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Yuhan Lim. Instanton homology and the Alexander polynomial. Proc. Amer. Math. Soc. 138 (2010) 3759-3768. MR 2661575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Topological quantum computers. CBMS Regional Conference Series in Mathematics 112 (2010) 89-95.
Book volume table of contents   
View Article: PDF

[136] Approximation of the Jones polynomial. CBMS Regional Conference Series in Mathematics 112 (2010) 35-40.
Book volume table of contents   
View Article: PDF

[137] Zhenghan Wang. Topological Quantum Computation. CBMS Regional Conference Series in Mathematics 112 (2010) MR MR2640343.
Book volume table of contents   

[138] Temperley-Lieb-Jones theories. CBMS Regional Conference Series in Mathematics 112 (2010) 1-23.
Book volume table of contents   
View Article: PDF

[139] Quantum circuit model. CBMS Regional Conference Series in Mathematics 112 (2010) 25-33.
Book volume table of contents   
View Article: PDF

[140] (2+1)-TQFTs. CBMS Regional Conference Series in Mathematics 112 (2010) 57-72.
Book volume table of contents   
View Article: PDF

[141] Outlook and open problems. CBMS Regional Conference Series in Mathematics 112 (2010) 109-110.
Book volume table of contents   
View Article: PDF

[142] Ribbon fusion categories. CBMS Regional Conference Series in Mathematics 112 (2010) 41-56.
Book volume table of contents   
View Article: PDF

[143] TQFTs in nature. CBMS Regional Conference Series in Mathematics 112 (2010) 73-87.
Book volume table of contents   
View Article: PDF

[144] Topological phases of matter. CBMS Regional Conference Series in Mathematics 112 (2010) 97-107.
Book volume table of contents   
View Article: PDF

[145] Kouki Taniyama. Circle immersions that can be divided into two arc embeddings. Proc. Amer. Math. Soc. 138 (2010) 743-751. MR 2557191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Xiao-Song Lin and Hao Zheng. On the Hecke algebras and the colored HOMFLY polynomial. Trans. Amer. Math. Soc. 362 (2010) 1-18. MR 2550143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Jinseok Cho, Jun Murakami and Yoshiyuki Yokota. The complex volumes of twist knots. Proc. Amer. Math. Soc. 137 (2009) 3533-3541. MR 2515423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Jose Ceniceros and Sam Nelson. Virtual Yang-Baxter cocycle invariants. Trans. Amer. Math. Soc. 361 (2009) 5263-5283. MR 2515811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Akira Yasuhara. Self delta-equivalence for links whose Milnor's isotopy invariants vanish. Trans. Amer. Math. Soc. 361 (2009) 4721-4749. MR 2506425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Keiko Kawamuro. Khovanov-Rozansky homology and the braid index of a knot. Proc. Amer. Math. Soc. 137 (2009) 2459-2469. MR 2495283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 202 found      Go to page: < 2 3 4 5 6 7